# SDR CA150914006

- Difficulty date: September 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 4,830 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 23511700
- Condition: Damaged
- Location: Swing Hook
- Part time: 4,663 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PERFORMING A 1000 HOUR / 5 YEAR INSPECTION ON CARGO HOOK SWING FRAME ASSY.  THE CARGO HOOK AND LOAD CELL WERE SENT OUT FOR O/H TO THE MFG.  WE SENT THE FRAME AND OTHER PARTS FOR NDT INSPECTION WHICH WAS NOT A REQUIREMENT IN THE ICA DOCUMENTATION BUT WE WANTED THE EXTRA INSURANCE THAT NOTHING WAS DEFECTIVE AS THE VISUAL INSPECTION REVEALED NO DEFECTS.  THE NDT INSPECTION REVELED CRACKS AT ALL 4 WELDED CORNERS OF THE SWING FRAME WELDMENTS ASSY.  THE PARTS WERE SENT BACK TO THE MFG FOR A SECOND OPINION AND THEY WERE DETERMINED TO BE CRACKED AND WITH NO APPROVED REPAIRS IN PLACE THEY WERE SCRAPPED.  THE ACFT IS PERFORMING A LOT OF EXTERNAL LOAD OPERATIONS.
